# SDR V0XD20230307002

- Difficulty date: December 28, 2022
- Submitted: March 7, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rod
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FWD AND AFT  MLG DOOR RODS HAVE SIGNS OF CORROSION. CORRECTIVE ACTION IS TO REPLACE WITH NEW RODS IAW EMB 145 AMM 32-10-06. AVMAX WO 81031 WC 7059
